Bisoprolol-hydrochlorothiazide Side Effects

Side effects and experiences with Bisoprolol-hydrochlorothiazide by users like you. Post Yours Now.
  1. link Minnie12
    Painful hands and wrists
    Since taking this drug some month ago I have experienced very painful hands and wrists, have difficulty in opening jars, bottles etc.
    Minnie12- over a year ago - in Bisoprolol-Hydrochlorothiazide
  2. link Yellowjacket
    Bisoprolol-Hydrochlorothiazide rash on arms, eye dryness, eys, vaginal dryness, rational decision
    57 YO Male taking this in 5/6.25 for almost two years. I should have gotten off it in two weeks. I allowed my physician to convince me that I should give it a chance. I suffered from ED and he gave me Cialis - too much leg pain but worked very well. - 76% more...
    Yellowjacket- over a year ago - 2 Replies - in Bisoprolol-Hydrochlorothiazide
  3. link Monica75
    NOOOOOOOOO! NO LI SIN OPRIL THAT CRAP IS WORSE I WAS SUICIDAL ON THAT CRAP NOBODY SHOULD TAKE LISINOPRIL
    Monica75- over a year ago
  4. link 777
    Most drs. are drug-happy since that's all they know (and listen to the drug co's) . . .there are many natural products . .. . instead of taking all these drugs.
    777- over a year ago
  5. link Sweet2
    Bisoprolol-Hydrochlorothiazide gain weight, cardio vascular system, natural supplements, opc 3, blood pressure
    Since taking this drug I gain weight which I didn't want. I feel depress all the time my sex drive gone. I not in the mood to go to work.
    Sweet2- over a year ago - 1 Reply - in Bisoprolol-Hydrochlorothiazide
  6. link Lilyb
    Try to talk to your doctor about natural supplements. I take this supplement call OPC-3 to maintain my cardio vascular system, cholesterol and blood pressure, I have alot of energy and I feel healthy. The best thing about this supplement is that it i - 37% more...
    Lilyb- over a year ago
  7. link Mare1935
    increase in bisoprolol
    My doctor has just advised me to take 2 bisoprolol now.i presently take 5/6.25.will this increase bring new side effects?i have been on 5/6.25 for over a year and have tolerated it well.thank you.
    Mare1935- over a year ago - in Bisoprolol-Hydrochlorothiazide
  8. link Joy123
    Bisoprolol-Hydrochlorothiazide lack of sex drive, lack of sex, i don t know, prednisone, mono
    I don't know if this a side effect of this drug or long term effects from the Prednisone and having mono, but ...lack of sex drive, can't perform sexually, depression. Anyone have these?
    Joy123- over a year ago - 1 Reply - in Bisoprolol-Hydrochlorothiazide
  9. link Luzmi425
    ya, a lot of these hormonal drugs are pure crap for the female body. i've been researching this myself, b/c i notice i'm different (symptoms like yours) when taking hormonal contraceptives. check these out: http://www.aphroditewomenshealth.com/news/h - 69% more...
    Luzmi425- over a year ago